Adaptive Active Fault Tolerant Control for Discrete-Time Systems with Uncertainties
سال
: 2015شناسه الکترونیک: 10.1002/asjc.1225
کالکشن
:
-
آمار بازدید
Adaptive Active Fault Tolerant Control for Discrete-Time Systems with Uncertainties
Show full item record
contributor author | Xiaoqi Song | |
contributor author | Chunsheng Liu | |
contributor author | Shaojie Zhang | |
date accessioned | 2020-03-15T01:46:36Z | |
date available | 2020-03-15T01:46:36Z | |
date issued | 2015 | |
identifier other | nZyU34hi2vo9xrTMmgJ9Tcx2_JB5FjlRMAhURNkzczMfsncUQc.pdf | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/1808231 | |
format | general | |
language | English | |
title | Adaptive Active Fault Tolerant Control for Discrete-Time Systems with Uncertainties | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 12826271 | |
identifier doi | 10.1002/asjc.1225 | |
journal title | Asian Journal of Control | |
coverage | Academic | |
pages | 1417-1426 | |
journal volume | 18 | |
journal issue | 4 | |
filesize | 449473 | |
citations | 1 |